# SDR DALA2023051503804

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 73,724 hours, 30,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4702691) ROW 13 DEF ESCAPE PATH LIGHTING INOP. FOUND BROKEN WIRE ON ESCAPE PATH LIGHTING CONNECTOR. R+R ROW 13 REPLACED SEAT HOUSING LIGHT ASSY. PER B737 AMM 33-51. OPS CHK GOOD.
